# SDR 2004UALA00892

- Difficulty date: October 1, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 28,615 hours, 10,117 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED GREEN HYDRAULIC SYSTEM LOSS OF QUANTITY.  GREEN SYSTEM TRANSMITTER ON NR 1 ENGINE BROKEN AND LEAKED GREEN SYSTEM HYDRAULIC FLUID. REPLACED GREEN SYSTEM TRANSMITTER.
